# SDR ASAA2025011355257

- Difficulty date: January 13, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 13,845 hours, 4,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 A/C RIGHT EMER EXIT LENS COVER BROKEN. GROUNDED - YES. REMOVED AND REPLACED ROW 160 A/C RIGHT EMER. EXIT LENS IAW AMM 33-51-01-960-802, OK FOR SVC. SEAMC NOTIFIED.  ORIGINAL SUBMISSION DATE: 1/17/2025
